# SDR SWAA2013041114731

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 60,849 hours, 49,877 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Part number: 6960774
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG INNER DOOR LOOSE AT FWD HINGE.  REMOVED AND REPLACED INNER DOOR FWD HINGE BUSHINGS AND ATTACH BOLT PER MM.
